# SDR AALA201711259003

- Difficulty date: November 24, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Part time: 19,263 hours, 8,408 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: G, A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  DURING DESCENT, BELOW 10,000', ENTIRE CABIN AND COCKPIT FILLED WITH VERY STRONG NOXIOUS ODOR. ODOR OF AN OILY NATURE.  THE FLIGHT CREW DONNED OXYGEN MASKS.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MEDICAL ATTENTION FOR THE CREW WAS SOUGHT AFTER ARRIVAL.  ACCOMPLISHED JOB CARD 26L00021001.  FOUND AUXILARY POWER UNIT OVERSERVICED.  RAN BOTH PACKS FROM ENGINE BLEEDS AND AIRSTART CART.  REMOVED AND REPLACED HEPA FILTERS PER AMM 21-21-41.  ***SUPPLEMENTAL INFORMATION*** REMOVED AND REPLACED APU PER JOB CARD 26L31049003.  LEAK AND OPERATIONAL CHECK GOOD.  (CLOSED)
